# SDR IPXA2025022042790

- Difficulty date: February 3, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Gouged
- Location: Zone200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE, CREW DOOR FWD EDGE, LOWER AND UPPER ROD BEARING FITTINGS HAVE GOUGES. DOT 103-05.  BLENDED OUT GAUGES AT LOWER AND UPPER LH CREW DOOR LATCH CAM IAW STEP 1 SREO-14721-REQ001.  ACOMPLISHED WORK PER SREO-14721-REQ001.
